# SDR DALA2024040204002

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0269584) CORROSION ON STA 320 STUB FRAME AT LBL 42 WL 168. REMOVED AND REPLACED STUB FRAME AT STA 320 LBL 42 WL 168 PER B737 SRM 51-40-02-0G AND DWG 141A1180 REV B.
